MathSciNet Relay Station
MathSciNet bibliographic data
MR1288125 60J55 (60F15)
Marcus, Michael B.; Rosen, Jay Laws of the iterated logarithm for the local times of symmetric Levy processes and recurrent random walks. Ann. Probab. 22 (1994), no. 2, 626–658.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement